# SDR 04FDEA01464

- Difficulty date: May 26, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727-200
- Aircraft serial: 20933
- Aircraft time: 52,108 hours, 33,602 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME UPPER CHORD DENTED BS 1010, RBL 30 ABOVE STR 26R. CUT OUT DAMAGED AREA OF FRAME AT BS 1010, RBL 30 ABOVE STR 26R IN 1.75 X 1.5 DIAMETER AREA. FABRIATED TYPICAL FORMED SECTION REPAIR. ALODINED, PRIMERED AND INSTALLED  IAW SRM 51-40-3  FIGURE 1, SRM 51-10-2 AND SRM 51-30-2.
